MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216930020
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient presented with cold leg and underwent angiogram.The target lesions were located in the 99% occluded superficial femoral artery (sfa) and 100% occluded posterior tibial artery (pta).The lesion characteristics were moderately tortuous and moderately calcified.After advancing a 300cm angled tip v-14 control wire, a 2.5mm x 220mm x 150cm coyote balloon catheter was advanced over the wire; however, resistance was noted.Following dilatation, an attempt was made to advance the wire and the balloon further distally when the tip of the wire sheared off.The detached tip was left inside the patient up against the vessel wall.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the v-14 control wire was returned for analysis.Visual and microscope inspections were performed.It was observed that part of the distal tip was detached, but the detach section did not return for analysis.Also, the rest of the distal tip was kinked.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23305717
Report Number2124215-2025-72547
Device Sequence Number17593085
Product Code DQX
UDI-Device Identifier08714729799276
UDI-Public(01)08714729799276(17)261202(10)35401108
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216930020
Device Catalogue NumberH74939216930020
Device Lot Number0035401108
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown